# SDR GAIA99137

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AA
- Make and model: Boeing 727223
- Aircraft serial: 21085
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 3 Strut
- Stage of operation: CR
- Nature of condition: M, N
- Precautionary procedure: K

## Discrepancy

FLT 709 - MSP-TOL - ENCOUNTERED DURING CRUISE AN OVERHEAT DETECTION ON NR 3 PYLON.  THE AIRCRAFT CONTINUED TO TOL AND LANDED SAFELY WITHOUT FURTHER DIFFICULTIES.  FOUND LOOSE DUCT CLAMP IN NR 3 ENIGNE STRUT.  TIGHTENED CLAMP AND DUCT LEAKS CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
